Question about trazodone

Patient

Q: I was prescribed 50 mg of trazodone for insomnia and depression. Sunday night I took my first dosage and it worked great. I was even in a great mood the next day. Something came up Monday night and I wasn't able to take that night's dosage. I couldn't sleep and I felt sick to my stomach all night and even the next day. I am trying to figure out--is this a result of skipping a dosage? Could this be a side effect of that first dosage, even though I have only ever taken just the one pill? I want to take it again, because it helped me sleep and it made me feel happy the next day. But I don't want to experience stomach upset again...but I'm not even sure the trazodone was the reason for that. Please give me some advice. Thanks!

Symptoms:  stomach upset, diarrhea, nausea
Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I started taking fluoxetine yesterday, I took 40ng yesterday and 20 today but forgot to check about things like Niqui...

Q: Hi, I am really struggling, I feel like I have become completely alone, because a new psychiatrist I saw has diagnose...

Q: Hi, I recently had more depression and went into insomnia, i consulted a doctor and he adviced me for a blood test. ...

Q: Hi.. So I been extemely sick from stopping Celexa 40 mg cold turkey. I started to get exteme panic attack which send ...

Q: I have been taking the anti depressant drug citalopram for a couple of months now but haven't been feeling myself on ...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews